# SDR DALA2024061706120

- Difficulty date: June 6, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 72,305 hours, 33,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: UNKNOWN
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DISC: IN SERVICE CHECK FOUND EMERGENCY LIGHTS MSG ON PTP ATA 33-51-38/ EPSU INT LOAD FWD L. C/A: SLAVED IN NEW POWER SUPPLY 10WL. NO HELP. T/S PER TSM A320 33-51 -00-810-807. DID NOT LOCATE ISSUE. CEILING PANELS REMOVED. WIP 530909. FOUND OVERHEAD DOORS 1L AND 2L EMERGENCY LIGHT ASSEMBLIES INTERNAL SHORT. REPLACED BOTH ASSEMBLIES AND PERFORMED SYSTEM TEST. OPS OK. (LP: 5335419)
